Some finiteness theorems on Galois centralizers in pro-l mapping class groups.
Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 115-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
graded coordinate system, hyperbolic curve, exterior Galois representation, outer automorphism group, punctured Riemann surface, braid-like derivation algebras, exterior Galois representations
@article{JRAM_1993__441_153546,
author = {Hiroaki Nakamura and Hiroshi Tsunogai},
title = {Some finiteness theorems on {Galois} centralizers in pro-l mapping class groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {115--144},
year = {1993},
volume = {441},
zbl = {0771.14006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__441_153546/}
}
TY - JOUR AU - Hiroaki Nakamura AU - Hiroshi Tsunogai TI - Some finiteness theorems on Galois centralizers in pro-l mapping class groups. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 115 EP - 144 VL - 441 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__441_153546/ ID - JRAM_1993__441_153546 ER -
%0 Journal Article %A Hiroaki Nakamura %A Hiroshi Tsunogai %T Some finiteness theorems on Galois centralizers in pro-l mapping class groups. %J Journal für die reine und angewandte Mathematik %D 1993 %P 115-144 %V 441 %U http://geodesic.mathdoc.fr/item/JRAM_1993__441_153546/ %F JRAM_1993__441_153546
Hiroaki Nakamura; Hiroshi Tsunogai. Some finiteness theorems on Galois centralizers in pro-l mapping class groups.. Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 115-144. http://geodesic.mathdoc.fr/item/JRAM_1993__441_153546/